# SDR 9521469160

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CENTER CABIN AND LEFT OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES AND OPERATIONAL CHECK NORMAL.
